# SDR SWAA2022020734520

- Difficulty date: January 2, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 20,418 hours, 8,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT VERTICAL INTERCOSTAL BELOW RH Z-ANGLE BETWEEN STATIONS 747 AND 767 IS CORRODED IN 5 EACH LOCATIONS ON LOWER SIDE OF UPPER FLANGE. / AFT PIT INTERCOSTAL BELOW R/H Z-ANGLE BETWEEN STA 747 AND 767 CORROSION BLENDED 'OUT OF LIMITS' AT ORIGINAL .050 REMAINING .043' REMOVED .007'. REPLACED WITH PN: 146A7505-8 TAG# HJ0673 IAW BOEING DWG # 146A 7505 AND SRM 51-40-02-0G-0
